Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 3.

Halic, M (2006). Hamiltonian/gauge theoretical Gromov-Witten invariants of toric varieties. Mathematische Zeitschrift, 252(1):157-208.

Halic, M; Stupariu, M S (2005). Rings of invariants for representations of quivers. Comptes Rendus Mathématique. Académie des Sciences. Paris, 340(2):135-140.

Halic, M (2003). Families of toric varieties. Mathematische Nachrichten, 261/26:60-84.

This list was generated on Mon Nov 20 22:20:49 2017 CET.